Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

ENT----I have a pinching sensation at the base of my

ENT----I have a pinching sensation at the base of my tongue similar to that feeling you get when you are about to vomit. My stomach is fine. I had a dull ache high on the back side of my throat behind my sinuses. I saw a dr. and she found swollen lymph nodes on either side of my neck and gave me cephalexin. That ache might be a bit better, but the drawing sensation at the back underneath part of my tongue is worse. Any ideas?
Sat, 10 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I have ongoing numbness and the base of my neck between the tops of my shoulder blades. It is always numb to the point where i cant feel anything touching it. I also have periods were a tingling sensation radiates out from it. This has been ongoing for years but am only 28. Is this more than a simple pinched nerve?

doctor1 MD

Hi.. I m a 67 yr old male experiencing blood in my urine. There is no pain, per se, but when I urinate there is a pinching like sensation at the base of my penis. Hold on to your hat!!!! For several years (about 6) I have been treated for hypertension. Also high colesterol and triglycerides. I am currently taking AMLODIPINE BESYLATE - 10MG TAB - 1 Daily, METOPROLOL SUCC (Generic for Toprol)- 100 MG TAB - 1 Daily, ASPRIN - 81 MG - 1 Daily, CRESTOR - 5 MG - 1 Daily 3 x per week, TRILIPIX - 45 MG - 1 Daily, CoQ10 - 100 MG - 3 Daily, . Secondary to the hypertension I developed chronic kidney desease, I take LOSARTIN - 50 MG - 1 Daily. About 2 years ago I suffered an episde of diverticulitis. I took a series of anti-biotics and underwent a colonoscopy. A small nodule was discovered on the apex of my prostate. It was biopsied and the results were positive for prostate cancer. I underwent 39 external radiation treatments and am being monitored without medication. There was blood in my urine after the biopsy and again for a short time after radiation treatment, but it stopped without the aid of antibiotics. In the interim, I was diagnosed with Parkinsonism , for which I take CARBIDOPA-LEVODOPA - 25-100 Tab - 3 Daily and NUVIGIL (Armodafinil) - 250 MG - 1 Daily. In September 2012 I underwent 2 angiograms due to a blockage in the arteries of my heart. In January 2013 I had a CABG at Mt. Sinai hospital in NYC. I was released and currently I am undergoing out-patient cardio Rehab. at Robert Wood Johnson University Hospital in New Brunswik, NJ. I am taking CLOPIDOGREL BISULFATE (Generic for Plavix) - 75 MG TAB - 1 Daily, CRESTOR - 5 MG - 1 Daily, TRILIPIX - 45 MG - 1 Daily, CoQ10 - 100 MG - 3 Daily, FERRO-SEQUAL - 50 MG TAB - 1 Daily, DUCOSATE SODIUM (Generic for Colace) - 3x 100 MG SOFTGELS - 1 Daily. So what do you think? Should I be concerned about the blood in my urine? If so, what is my next best step?

doctor1 MD

Hello I am 59 y/o male in good general health. I use alcohol moderately on weekends. I do not smoke. Over the past 4-6months I have experienced a foreign body sensation in the left base of tongue area. The sensation is intermittent and occasionally but not usually migrates to the left. I see an ENT physician about 3 months ago. He performed nasopharyngolaryngoscopy, visual and digital inspection. He found nothing abnormal. He sent me for an MRI of head and neck. It was WNL. Any suggestions? Could this be Globus Pharyngitis?

Loading Online Doctors....